Top answers from doctors based on your search:
Disclaimer

face fair skin

A 30-year-old female asked:
Dr. David Rosenfeld
26 years experience Pain Management
See below: Read this article: http://www.Webmd.Com/beauty/face/skin-lightening-products.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old male asked:
Dr. Gena Kluwe
30 years experience Internal Medicine
I doubt it.: It may make your skin soft, though. Sounds like you could eat the stuff you're putting on your face, too. Your skin is beautiful the color it is. B ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Guolin Wen
25 years experience Pharmacology
Depigmentation: This is called depigmentation, which is the loss of pigments in skin. It is a common side effect of corticosteroid such as Hydrocortisone cream etc. ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Michael DePietro
34 years experience Pulmonary Critical Care
Hard to say: Hard to know what the question is but if new severe headache this is reason to seek medical attention.
8
8 thanks
A 43-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
OK: If you are worried about it, or it hurts you, then see a dr. and get it evaluated and treated , best wishes to you.
2
2 thanks
A 56-year-old member asked:
Dr. Nicole Bressler
8 years experience Emergency Medicine
Many Causes: You may be feeling light headed because of dehydration or need calories. Getting plenty of water and proper amounts of food could help. However, the ... Read More
11
11 thanks
A 37-year-old male asked:
Dr. Danny Proffitt
42 years experience Family Medicine
Hard to say?: Without a picture or an exam, i don't believe anyone can tell you. Repharase your quesition and give more information. Age would ben nice to know. ... Read More
A 44-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
?Head ache: If you have tried head ache medicine, and still have pain in your head, see a dr for an evaluation. Good luck.
1
1 thank
A 43-year-old female asked:
Dr. John Munshower
29 years experience Family Medicine
OK: If it hurts or is not resolving in time, then see the Dr. to get it evaluated and treated. Good luck.
A 30-year-old male asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Headache: Much too vague a description. Please give a more detailed information.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month